The Annals of Mathematical Statistics

The Variance of One-Sided Stopping Rules

David Siegmund

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1074-1077.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697611

Digital Object Identifier
doi:10.1214/aoms/1177697611

Mathematical Reviews number (MathSciNet)
MR243626

Zentralblatt MATH identifier
0191.47002

JSTOR
links.jstor.org

Citation

Siegmund, David. The Variance of One-Sided Stopping Rules. Ann. Math. Statist. 40 (1969), no. 3, 1074--1077. doi:10.1214/aoms/1177697611. https://projecteuclid.org/euclid.aoms/1177697611


Export citation